# SDR ASOA201000131

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Eroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERIOR PLACARDS FADED.   INSTALLED SILKSCREENS S1859 AND S1875 IAW AMM TASK 20-60-11-400-801 (CONFIG A01) ON THE CREW ESCAPE HATCH.  INSTALLED SILKSCREEN S1874 IAW AMM TASK 20-60-11-400-801.   INSTALLED SILKSCREEN S1887 IAW AMM TASK 20-60-11-400-801.  FADED PLACARDS WERE REMOVED PRIOR TO SILKSCREEN INSTALLATION IAW AMM TASK 20-60-11-000-801.
